# SDR DALA2017032402398

- Difficulty date: March 23, 2017
- Submitted: March 26, 2017
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 73,831 hours, 33,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CK FOUND EMERGENCY LIGHTS OUT AT ROWS 8,13,AND 17. RELAMPED.
